# SDR NACA20050012

- Difficulty date: April 23, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N792A
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- Aircraft time: 59,632 hours, 39,829 cycles
- Engine: Pwa JT8D7B
- Engine time: 42,944 hours, 51,369 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Linkage
- Condition: Loose
- Location: Thrust Reverser
- Part time: 42,944 hours, 51,369 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE WENT TO FULL POWER UPON TAXI-OUT.  SECURED ENGINE AND RETURNED TO RAMP.  FOUND THRUST REVERSER LINKAGE LOOSE, (NUT MISSING AT AFT END), AT CROSSOVER TUBE ON RIGHT SIDE OF ENGINE.  SECURED LEVER ROD END WITH NEW HARDWARE (NO RIGGING CHANGE).  CHECKED THROTTLE FOR PROPER TRAVEL AND MOVEMENT, ALL INDICATIONS NORMAL.
